| Model Number |
1688TC/40 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Death (1802)
| Date of Event |
05/25/2018
Type of Reportable Event
Death
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
Event or Problem Description
It was reported that the patient has deceased. there is no known allegation from a health care professional that suggests that the death was device related. the cause of death was a ventricular tachycardia storm. no additional information was reported.